Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 87, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jul 28, 2012, 9:14 PM EDT. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 9:14 PM EDT (01:14 UTC)
- Expired
- Jul 28, 2012, 10:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 41 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
362
WHUS51 KPHI 290114
SMWPHI
ANZ454-455-290215-
/O.NEW.KPHI.MA.W.0087.120729T0114Z-120729T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
914 PM EDT SAT JUL 28 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN CAPE MAY NJ AND FENWICK ISLAND
DE OUT TO 20 NM...
INCLUDING BETHANY BEACH AND REHOBOTH BEACH...
* UNTIL 1015 PM EDT
* AT 912 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
FROM REHOBOTH BEACH TO 11 NM SOUTHWEST OF BETHANY BEACH...OR FROM
REHOBOTH BEACH TO 9 NM WEST OF FENWICK ISLAND...MOVING EAST AT 15
KNOTS.
* THESE STRONG THUNDERSTORMS WILL BE NEAR
2 NM SOUTH OF REHOBOTH BEACH BY 925 PM EDT
OVER BETHANY BEACH BY 930 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SATURDAY EVENING FOR NORTHERN DELAWARE AND NORTHEASTERN MARYLAND AND
NEW JERSEY AND EASTERN PENNSYLVANIA.
&&
LAT...LON 3846 7505 3858 7506 3855 7510 3859 7511
3858 7515 3854 7520 3856 7523 3858 7519
3858 7526 3862 7517 3862 7513 3866 7519
3865 7514 3872 7518 3870 7508 3879 7509
3870 7463 3865 7473 3836 7473
TIME...MOT...LOC 0114Z 265DEG 16KT 3867 7513 3853 7515
3841 7522
$$
HAYES1 follow-up statement
802
FZUS71 KPHI 290213
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 PM EDT SAT JUL 28 2012
ANZ454-455-290223-
/O.EXP.KPHI.MA.W.0087.000000T0000Z-120729T0215Z/
1013 PM EDT SAT JUL 28 2012
...SPECIAL MARINE WARNING WILL EXPIRE AT 1015 PM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OVER ATLANTIC
COASTAL WATERS...
CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM OVER ATLANTIC COASTAL
WATERS...
INCLUDING BETHANY BEACH AND REHOBOTH BEACH...
LAT...LON 3846 7505 3858 7506 3855 7510 3859 7511
3858 7515 3854 7520 3856 7523 3858 7519
3858 7526 3862 7517 3862 7513 3866 7519
3865 7514 3872 7518 3870 7508 3879 7509
3870 7463 3865 7473 3836 7473
TIME...MOT...LOC 0213Z 265DEG 16KT 3869 7479 3855 7482
3843 7489
$$
HAYESWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 28, 6:50 PM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Jul 28, 6:50 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 650 PM EDT SAT JUL 28 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL SLOWLY DRIFT TO OUR SOUTH THROUGH THE WEEKEND WHILE WEAK HIGH PRESSURE DRIFTS ACROSS THE NORTHEAST SUNDAY. A WARM FRONT IS EXPECTED TO LIFT THROUGH THE AREA TUESDAY INTO TUESDAY NIGHT WHILE A WEAK LEE SIDE TROUGH MAY DEVELOP ACROSS THE EAST COAST. SEVERAL DISTURBANCES ALOFT WILL AFFECT THE AREA THROUGH MUCH OF THE UPCOMING WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... A VERY ACTIVE AFTERNOON WAS TRANSITIONING INTO A VERY ACTIVE EVENING AROUND 600 PM. IN OUR REGION, THERE WERE NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FROM CENTRAL PENNSYLVANIA INTO THE POCONOS, THE LEHIGH VALLEY AND NORTHERN NEW JERSEY. THERE WERE SEVERE THUNDERSTORMS IN SOUTHERN NEW JERSEY. ANOTHER AREA OF THUNDERSTORMS WAS MOVING ACROSS CHESAPEAKE BAY TOWARD THE MARYLAND COUNTIES OF KENT, QUEEN ANNE'S AND TALBOT. ADDITIONAL WARNINGS AND ADVISORIES FOR SEVERE WEATHER AND FLOODING ARE LIKELY THROUGH THE EVENING. SEVERE THUNDERSTORM WATCH 535 REMAINS IN EFFECT UNTIL 1000 PM. THE ACTIVITY MAY SUBSIDE A BIT FOR LATE TONIGHT WITH LINGERING SHOWERS AND ISOLATED THUNDERSTORMS. WITH THE ABUNDANT LOW LEVEL MOISTURE, PATCHY FOG IS EXPECTED. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE MID LEVEL TROUGH CROSSES THE AREA DURING THE DAY DRAGGING THE VORT MAX WITH IT. THIS WILL HELP TO DECREASE THE CHANCE FOR ANY TYPE OF PRECIPITATION THROUGH DAY. CHANCES WILL DECREASE FROM NORTH TO SOUTH AS THE TROUGH PULLS OUT OF THE AREA. AT THE SURFACE, HIGH PRESSURE STARTS TO EDGE IN FROM THE WEST ON SUNDAY WITH SOME DRIER AIR TRYING TO MAKES IT WAY SOUTH. WITH DEWPOINTS STARTING TO FALL IT SHOULD FINALLY START TO FEEL LESS OPPRESSIVE OUTSIDE. MAX TEMPS WILL BE IN THE MID TO UPPER 80S, MAYBE CLOSE TO 90 IN A FEW SPOTS. IF WEE MANAGE TO LOSE THE CLOUDS A BIT QUICKER IT COULD BE SLIGHTLY WARMER IN A FEW LOCATIONS, MAINLY WEST. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE LONG TERM FORECAST WILL BE DOMINATED BY BROAD TROUGHING ALOFT TAKING PLACE ACROSS MUCH OF THE EASTERN PORTION OF THE COUNTRY. THIS WILL HAVE TWO EFFECTS ON OUR AREA. FIRST, IT WILL KEEP THE ATMOSPHERE DISTURBED THROUGH THE ENTIRE LONG TERM FORECAST AS IT IS EXPECTED TO SEND MULTIPLE SHORT WAVES ACROSS OUR AREA THROUGH THE WEEK. SECONDLY, IT WILL KEEP THE TEMPERATURES FROM RISING SHARPLY, WITH TEMPERATURES RIGHT AROUND NORMAL OR SLIGHTLY ABOVE. AS MENTIONED, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY AS THE AIR MASS WILL REMAIN UNSTABLE EACH DAY AND MULTIPLE SHORT WAVES WILL HELP ENHANCE PRECIPITATION CHANCES. THE GREATEST CHANCE FOR SHOWERS/THUNDERSTORMS LOOKS TO BE TUESDAY INTO TUESDAY NIGHT AS THE FRONTAL BOUNDARY THAT SINKS TO OUR SOUTH SUNDAY INTO MONDAY LIFTS BACK NORTH AS A WARM FRONT. PRECIPITABLE WATER VALUES ARE EXPECTED TO BE AROUND 1.25 INCHES OR GREATER THROUGH THE ENTIRE EXTENDED PERIOD, BUT WILL PEAK AROUND 1.5-2 INCHES TUESDAY/TUESDAY NIGHT; SO ANY SHOWERS AND/OR THUNDERSTORMS THAT DO DEVELOP WILL LIKELY CONTAIN HEAVY RAINFALL. TIMING AND DEVELOPMENT IS UNCERTAIN AT THIS POINT, SO IT IS HARD TO SAY IF ANY SEVERE WEATHER WILL OCCUR, BUT ANY THUNDERSTORMS COULD PRODUCE HEAVY RAIN, FREQUENT LIGHTNING, AND GUSTY WINDS. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT OUR REGION INTO THE EVENING. WHILE CONDITIONS MAY FAVOR VFR, ANY THUNDERSTORMS COULD DROP CEILING AND VISIBILITY VALUES INTO THE IFR RANGE. THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD LESSEN LATE TONIGHT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS AGAIN ON SUNDAY. AREAS OF LOW CLOUDS AND PATCHY FOG ARE ANTICIPATED FOR LATE TONIGHT AND EARLY SUNDAY MORNING DUE TO THE ABUNDANCE OF LOW LEVEL MOISTURE. THE WIND SHOULD BE LIGHT AND VARIABLE INTO TONIGHT. HOWEVER, GUSTS ARE POSSIBLE IN AND NEAR THUNDERSTORMS. A LIGHT NORTHWEST OR NORTH WIND MAY DEVELOP FOR SUNDAY. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...MOSTLY VFR CONDITIONS...HOWEVER, THERE IS CHANCE OF MVFR/IFR CONDITIONS IN SHOWERS AND THUNDERSTORMS EACH DAY. && .MARINE... CONDITIONS ACROSS THE AREA WATERS WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH SUNDAY. A SURFACE FRONT WILL SLOWLY DROP SOUTHWARD TONIGHT. HOWEVER, THERE IS NOT MUCH FLOW AROUND AND WINDS WILL REMAIN LIGHT AND OUT OF THE EAST THROUGH MOST OF THE PERIOD. AS LOW PRESSURE MOVES THROUGH ON SUNDAY, A BRIEF PERIOD OF WESTERLY WINDS MAY DEVELOP BUT WILL BE SHORT LIVED. SEAS WILL REMAIN AROUND 2 TO 3 FEET. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH THE REGION THIS EVENING AND OVERNIGHT WITH GUSTY WINDS. CONVECTION WILL CONTINUE ON SUNDAY BUT BE MORE SCATTERED. OUTLOOK... CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE ENTIRE EXTENDED PERIOD. WINDS MAY INCREASE ON TUESDAY TO AROUND 15-20 KNOTS AS A WARM FRONT LIFTS THROUGH THE AREA, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. SEAS MAY ALSO INCREASE TO AROUND 4 FEET TUESDAY INTO WEDNESDAY, BUT AGAIN STAY BELOW SCA CRITERIA. && .RIP CURRENTS... ALTHOUGH THE WIND IS FORECAST TO BE LIGHT AND WAVE HEIGHTS SHOULD BE IN THE 1 TO 3 FOOT RANGE, A 12 SECOND WAVE PERIOD IS EXPECTED TO RESULT IN A MODERATE RISK OF RIP CURRENTS TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...IOVINO SHORT TERM...MEOLA LONG TERM...ROBERTSON AVIATION...IOVINO/ROBERTSON MARINE...ROBERTSON/MEOLA RIP CURRENTS...MEOLA
Hazardous weather outlook, Jul 28, 3:50 PM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT SAT JUL 28 2012 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-292000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-292000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-292000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 350 PM EDT SAT JUL 28 2012 ...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 7:56 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT SAT JUL 28 2012
NJZ007-009-PAZ060>062-068-069-290100-
BERKS PA-BUCKS PA-HUNTERDON NJ-LEHIGH PA-MONTGOMERY PA-NORTHAMPTON PA-
WARREN NJ-
756 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...HUNTERDON...
LEHIGH...MONTGOMERY...NORTHAMPTON AND WARREN COUNTIES...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
ALLENTOWN TO 12 MILES SOUTH OF ALLENTOWN TO 6 MILES EAST OF
READING...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR OLD
ORCHARD...GLENDON AROUND 815 PM...ALPHA...PHILLIPSBURG AROUND 830
PM...BLOOMSBURY...REVERE AROUND 845 PM...BEDMINSTER AND FRENCHTOWN
AROUND 900 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4042 7481 4039 7480 4038 7487 4036 7486
4021 7526 4031 7590 4043 7566 4071 7542
4073 7477 4051 7477 4050 7479 4047 7477
4042 7477
HAYESSpecial weather statement, Jul 28, 8:41 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
841 PM EDT SAT JUL 28 2012
DEZ001-NJZ016>018-PAZ067-070-071-290145-
CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
PHILADELPHIA PA-SALEM NJ-
841 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL AFFECT CAMDEN...CHESTER...DELAWARE...
GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM COUNTIES...
AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
WILMINGTON TO WILMINGTON TO 8 MILES SOUTH OF WILMINGTON...MOVING EAST
AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR VILLAGE GREEN-GREEN
RIDGE...CHELSEA AROUND 900 PM...CHESTER TOWNSHIP...EDDYSTONE AROUND
915 PM...NATIONAL PARK...PHILADELPHIA INTERNATIONAL AIRPORT AROUND
930 PM...GLASSBORO AND WESTVILLE AROUND 945 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3958 7504 3954 7553 3957 7552 3959 7555
3954 7556 3953 7572 3972 7564 3991 7573
3996 7504 3977 7496
HAYESSpecial weather statement, Jul 28, 8:51 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
851 PM EDT SAT JUL 28 2012
DEZ003-004-290145-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
851 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
GEORGETOWN TO 6 MILES EAST OF SALISBURY...MOVING EAST AT 15 MPH. THE
THUNDERSTORMS WILL BE NEAR GUMBORO...GEORGETOWN AROUND 915 PM...
MILLSBORO AROUND 930 PM...FRANKFORD AND SELBYVILLE AROUND 945 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3845 7559 3846 7564 3864 7569 3875 7508
3866 7507 3866 7506 3866 7507 3844 7505
HAYESLocal storm report, Jul 28, 8:59 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 1 SW FURLONG 40.30N 75.08W
07/28/2012 M0.50 INCH BUCKS PA TRAINED SPOTTER
0102 PM TSTM WND DMG WEST WINDSOR TWP 40.29N 74.64W
07/28/2012 MERCER NJ 911 CALL CENTER
TREE DOWN IN WEST WINDSOR TWP.
0110 PM LIGHTNING HAMILTON TWP 40.21N 74.70W
07/28/2012 MERCER NJ 911 CALL CENTER
LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
TWP.
0115 PM LIGHTNING HIGHTSTOWN 40.27N 74.53W
07/28/2012 MERCER NJ TRAINED SPOTTER
LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
HIGHTSTOWN.
0202 PM HAIL HACKETTSTOWN 40.85N 74.83W
07/28/2012 E0.75 INCH WARREN NJ PUBLIC
PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.
0245 PM LIGHTNING 7 SE HOPATCONG 40.86N 74.57W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING.
0305 PM LIGHTNING LAKE TELEMARK 40.96N 74.50W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
LAKE TELEMARK.
0448 PM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
07/28/2012 M45 MPH ANZ470 NJ NDBC BUOY
39 KT THUNDERSTORM WIND GUST AT BUOY 44009.
0515 PM TSTM WND GST ATLANTIC CITY AIRPORT 39.46N 74.58W
07/28/2012 M69 MPH ATLANTIC NJ ASOS
69 MPH THUNDERSTORM WIND GUST AT ATLANTIC CITY INTL
AIRPORT.
0554 PM HAIL ELMER 39.59N 75.17W
07/28/2012 E0.75 INCH SALEM NJ PUBLIC
PENNY SIZE HAIL REPORTED IN ELMER.
0609 PM HAIL LEHIGHTON 40.83N 75.72W
07/28/2012 E0.75 INCH CARBON PA PUBLIC
PENNY SIZE HAIL REPORTED IN LEHIGHTON.
0625 PM TSTM WND DMG DEERFIELD TWP 39.47N 75.13W
07/28/2012 CUMBERLAND NJ 911 CALL CENTER
TREES DOWN IN DEERFIELD TWP.
0637 PM HAIL VINELAND 39.46N 75.00W
07/28/2012 E0.50 INCH CUMBERLAND NJ PUBLIC
0642 PM HAIL MCDANIEL 38.82N 76.28W
07/28/2012 E1.00 INCH TALBOT MD PUBLIC
QUARTER SIZE HAIL REPORTED IN MCDANIEL.
0655 PM TSTM WND DMG SAINT MICHAELS 38.79N 76.23W
07/28/2012 TALBOT MD TRAINED SPOTTER
TREES DOWN IN ST MICHAELS.
0718 PM HAIL EASTON 38.77N 76.08W
07/28/2012 E0.50 INCH TALBOT MD PUBLIC
0735 PM HAIL MACUNGIE 40.52N 75.55W
07/28/2012 E1.00 INCH LEHIGH PA PUBLIC
QUARTER SIZE HAIL REPORTED IN MACUNGIE.
&&
EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530 PHI1200531 PHI1200532 PHI1200533
PHI1200536 PHI1200534 PHI1200535 PHI1200537 PHI1200539 PHI1200538
KLINE/HAYESSpecial weather statement, Jul 28, 9:11 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 PM EDT SAT JUL 28 2012
NJZ009-015-018-019-PAZ068>071-290215-
BUCKS PA-CAMDEN NJ-DELAWARE PA-HUNTERDON NJ-MERCER NJ-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
911 PM EDT SAT JUL 28 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
DELAWARE...HUNTERDON...MERCER...MONTGOMERY AND PHILADELPHIA
COUNTIES...
AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST
OF EASTON TO 18 MILES NORTH OF PHILADELPHIA TO 12 MILES WEST OF
PHILADELPHIA...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
FORT WASHINGTON AROUND 915 PM...FLOURTOWN...ROXBOROUGH AROUND 930
PM...KENSINGTON...CENTER CITY AROUND 945 PM...WISSINOMING...TACONY
AROUND 1000 PM...CROYDON AND MOORESTOWN-LENOLA AROUND 1015 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4021 7457 4018 7459 4018 7462 4017 7460
3988 7477 3993 7550 3999 7543 3999 7545
4003 7541 4004 7541 4006 7537 4006 7539
4009 7541 4061 7507 4053 7492 4023 7495
HAYESLocal storm report, Jul 28, 9:12 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
912 PM EDT SAT JUL 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 1 SW FURLONG 40.30N 75.08W
07/28/2012 M0.50 INCH BUCKS PA TRAINED SPOTTER
0102 PM TSTM WND DMG WEST WINDSOR TWP 40.29N 74.64W
07/28/2012 MERCER NJ 911 CALL CENTER
TREE DOWN IN WEST WINDSOR TWP.
0110 PM LIGHTNING HAMILTON TWP 40.21N 74.70W
07/28/2012 MERCER NJ 911 CALL CENTER
LIGHTNING STRIKE TO AN APARTMENT BUILDING IN HAMILTON
TWP.
0115 PM LIGHTNING HIGHTSTOWN 40.27N 74.53W
07/28/2012 MERCER NJ TRAINED SPOTTER
LIGHTNING STRIKE TO A HOUSE ALONG MAIN STREET IN
HIGHTSTOWN.
0202 PM HAIL HACKETTSTOWN 40.85N 74.83W
07/28/2012 E0.75 INCH WARREN NJ PUBLIC
PENNY SIZE HAIL REPORTED IN HACKETTSTOWN.
0245 PM LIGHTNING 7 SE HOPATCONG 40.86N 74.57W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING.
0305 PM LIGHTNING LAKE TELEMARK 40.96N 74.50W
07/28/2012 MORRIS NJ TRAINED SPOTTER
HOUSE STRUCK BY LIGHTNING ALONG NORTH CAPE TRAIL IN
LAKE TELEMARK.
0448 PM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
07/28/2012 M45 MPH ANZ470 NJ NDBC BUOY
39 KT THUNDERSTORM WIND GUST AT BUOY 44009.
0515 PM TSTM WND GST ATLANTIC CITY AIRPORT 39.46N 74.58W
07/28/2012 M69 MPH ATLANTIC NJ ASOS
69 MPH THUNDERSTORM WIND GUST AT ATLANTIC CITY INTL
AIRPORT.
0554 PM HAIL ELMER 39.59N 75.17W
07/28/2012 E0.75 INCH SALEM NJ PUBLIC
PENNY SIZE HAIL REPORTED IN ELMER.
0609 PM HAIL LEHIGHTON 40.83N 75.72W
07/28/2012 E0.75 INCH CARBON PA PUBLIC
PENNY SIZE HAIL REPORTED IN LEHIGHTON.
0625 PM TSTM WND DMG DEERFIELD TWP 39.47N 75.13W
07/28/2012 CUMBERLAND NJ 911 CALL CENTER
TREES DOWN IN DEERFIELD TWP.
0637 PM HAIL VINELAND 39.46N 75.00W
07/28/2012 E0.50 INCH CUMBERLAND NJ PUBLIC
0642 PM HAIL MCDANIEL 38.82N 76.28W
07/28/2012 E1.00 INCH TALBOT MD PUBLIC
QUARTER SIZE HAIL REPORTED IN MCDANIEL.
0655 PM TSTM WND DMG SAINT MICHAELS 38.79N 76.23W
07/28/2012 TALBOT MD TRAINED SPOTTER
TREES DOWN IN ST MICHAELS.
0718 PM HAIL EASTON 38.77N 76.08W
07/28/2012 E0.50 INCH TALBOT MD PUBLIC
0735 PM HAIL MACUNGIE 40.52N 75.55W
07/28/2012 E1.00 INCH LEHIGH PA PUBLIC
QUARTER SIZE HAIL REPORTED IN MACUNGIE.
0808 PM HAIL PENNSBURG 40.39N 75.50W
07/28/2012 E1.00 INCH MONTGOMERY PA PUBLIC
QUARTER SIZE HAIL REPORTED IN PENNSBURG.
0820 PM HAIL ROYERSFORD 40.19N 75.54W
07/28/2012 E0.50 INCH MONTGOMERY PA PUBLIC
&&
EVENT NUMBER PHI1200523 PHI1200524 PHI1200525 PHI1200526 PHI1200527
PHI1200528 PHI1200529 PHI1200530 PHI1200531 PHI1200532 PHI1200533
PHI1200536 PHI1200534 PHI1200535 PHI1200537 PHI1200539 PHI1200538
PHI1200540 PHI1200541
KLINE/HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:02 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer | 2 hr |
| Jul 28, 8:05 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon | 55 min |
| Jul 28, 8:11 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jul 28, 8:26 PM EDT | Areal Flood Advisory | PHI | Mercer | 101 min |
| Jul 28, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Somerset | 67 min |
| Jul 28, 8:41 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 64 min |
| Jul 28, 8:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 28, 9:21 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 23 min |
| Jul 28, 9:24 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 66 min |
| Jul 28, 9:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jul 28, 9:46 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 59 min |
| Jul 28, 9:52 PM EDT | Areal Flood Advisory | PHI | Middlesex, Monmouth | 118 min |
| Jul 28, 9:52 PM EDT | Special Weather Statement | PHI | Camden | 53 min |
| Jul 28, 10:09 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jul 28, 10:23 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 32 min |
| Jul 28, 10:31 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 28, 10:39 PM EDT | Special Weather Statement | PHI | Ocean | 66 min |
| Jul 29, 12:22 AM EDT | Special Marine Warning | PHI | 23 min | |
| Jul 29, 1:20 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 1:42 PM EDT | Areal Flood Advisory | PHI | Cape May | 2 hr |
| Jul 29, 2:59 PM EDT | Special Weather Statement | PHI | Cape May | 61 min |
| Jul 29, 3:35 PM EDT | Special Weather Statement | PHI | Atlantic | 55 min |
| Jul 29, 4:41 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 64 min |
| Jul 29, 5:53 PM EDT | Special Weather Statement | PHI | Middlesex | 52 min |
| Jul 28, 8:19 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 56 min |
| Jul 28, 9:11 PM EDT | Special Weather Statement | PHI | Bucks, Philadelphia | 64 min |
| Jul 29, 3:03 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 57 min |
| Jul 29, 3:40 PM EDT | Areal Flood Advisory | PHI | Berks, Chester | 74 min |
| Jul 29, 5:32 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 58 min |
| Jul 29, 6:08 PM EDT | Areal Flood Advisory | PHI | Carbon | 86 min |
| Jul 28, 8:09 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 66 min |
| Jul 28, 8:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jul 28, 9:28 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jul 28, 10:15 PM EDT | Areal Flood Advisory | PHI | Sussex | 69 min |
| Jul 29, 2:23 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jul 29, 3:45 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.